MathSciNet Relay Station
MathSciNet bibliographic data
MR2867370 34B40 (34B18)
Mavridis, Kyriakos G.; Tsamatos, Panagiotis Ch. Existence of positive solutions of a terminal value problem for second order differential equations. Commun. Appl. Anal. 15 (2011), no. 2-4, 539–546.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement